A dopamine dysregulation syndrome case presented with psychotic manic epizode


GÜLEÇ F., ÇOLAKOĞLU Z. , EKER M. Ç. , Ozaskinli S.

JOURNAL OF NEUROLOGICAL SCIENCES-TURKISH, vol.25, no.3, pp.171-176, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2008
  • Title of Journal : JOURNAL OF NEUROLOGICAL SCIENCES-TURKISH
  • Page Numbers: pp.171-176

Abstract

A psychotic manic episode developed in a patient with Parkinson's disease as a consequence of the dopamine dysregulation syndrome due to high dose dopaminergic drug abuse. Manic episode is a rare incident caused by dopamine dysregulation syndrome or dopaminergic replacement treatment in the Parkinson's disease. In this case report, dopamin dysregulation syndrome and neurophsychiatric neuropsychiatric advers effects of dopaminergic drugs are discussed.